Forum

relapse, steroids, holiday

Hi

i am currently having a relapse. sypomtons include; numb hand, weak legs, loss of balance, legs dragging, cant walk or stand.

I am going abroad for 1 week on monday and dont know if taking steriods now would be too close to me being on holiday as I know the side effects can last.

just asking for some advise really. do you think they should i shouldnt have steroids and aslo cancel my holiday??

:frowning:

Aww I’m so sorry that this has happened :(. I don’t know what I’d do to be honest, but I think your health is priority. If you’re insured can you cancel the holiday on medical grounds, take the steroids and get yourself well and book another holiday? Hope you feel better soon Mini x

Hi Steph,

I went on holiday to Tunisia about one week after having a relapse and taking a course of sreroids. For me it was perfect because it meant i could really relax and let the steroids take action. It just gave me some recovery time and i came home feeling much better.

Have you had steriods before? i have had them twice before I have never recieved any negative side effects so many be i’m lucky that way…

I have had them twice just before holidays and found the holiday useful as away to relax. Side effects aren’t nice however I found them less apparent when I had them before my holidays than when I had them when it was just day to day life. Maybe the relaxing made the difference. Sleep is affected however if your going abroad you’ll be able to kip in the sun on and off so that might actually help? Good luck hun and try relax and enjoy it xxxx